# SDR ASAA2018100926440

- Difficulty date: October 9, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 32,731 hours, 9,695 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH 20000FT LEFT PACK LIGHT ILLUMINATED, FOLLOWED QRH- LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED BITE CHECK OF PACK/ZONE TEMP CTRL. NR 1 PZTC LOGGED "RAM AIR ACT" LAST FLIGHT, REF AMM 21-51-00, FAULT RESET.
